# SDR FOTR20140806004

- Difficulty date: June 6, 2014
- Submitted: August 6, 2014
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N455KA
- Make and model: Boeing 737-42C
- Aircraft serial: 24231
- Aircraft time: 53,542 hours, 22,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 720b
- Part time: 53,542 hours, 22,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT AFT OF LT WING TO BODY FAIRING TOOL DAMAGE.  REPAIRED ON FAS WO N455KA-01-01, NR 64096.
